High anxiety in PCT, any opinions needed

  1. New Member
    Justin332's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    Dec 2012
    Posts
    1
    Rep Power
    23
    Level
    1
    Lv. Percent
    13%

    High anxiety in PCT, any opinions needed


    Hello,

    I'm in the second week of PCT after the following cycle:

    Test E wk 1-12 500mg
    tren E wk 1-8 500mg
    hcg run 500iu weekly

    I"m currently doing Clomid and Nolva at 300/40 the first two days, then 100/20 after that. Right now (TWO WEEKS in) I'm at 50/20 because I thought maybe the clomid was causing the sides based on research here.

    IN the past week, I've been worrying excessively and getting major panic attacks. Am I doing too much PCT? Am I not doing enough? Any advice is greatly appreciated becasue this is really eating away at me, and my weight (I haven't eaten much).

  2. New Member
    anaboliks's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    Dec 2012
    Posts
    60
    Rep Power
    6015
    Level
    8
    Lv. Percent
    18.49%

    Clomid makes me crazy emotionally and psychologically along with pretty much everybody else. It is very stressful to feel like you are going crazy so that is like a downward spiral. It can give me so much anxiety I can't even eat. That's why I used it once and only once.
  3. New Member
    figdaddy's Avatar
    Join Date
    Jan 2010
    Posts
    345
    Rep Power
    314
    Level
    15
    Lv. Percent
    66.51%

    hahaha look at ur dose of clomid!! how can u dose it that high and wonder why ur anxious? People do some retarded doses of serms. Look into the doctor prescribed dosages of the drug! Most doctors avoid touching the 100mg mark for that exact reason! And ur decided to shock ur system with 3x that amount!? Come on man research. More of the drug doesnt mean more positive effects when it comes to stuff like this, juice included. if you had done 50mg for the whole time, youd recover just fine and feel great as well! What you are doing i and many will consider to be an unnecessary overdose...
    •   
       

  4. New Member
    mik14's Avatar
    Join Date
    Mar 2012
    Posts
    260
    Rep Power
    1713
    Level
    14
    Lv. Percent
    8.19%

    I know when I did tren I had massive anxiety one day it freaked me out big time, I was driving, felt like butterfly's in my chest.. Crazy feeling. But then again that was while I was on cycle never had anything in pct.

    Never had anxiety while taking nolva either, was thinking if it had something to do with coming of the tren, hopefully someone else may know more about that and can chime in!
  5. New Member
    mik14's Avatar
    Join Date
    Mar 2012
    Posts
    260
    Rep Power
    1713
    Level
    14
    Lv. Percent
    8.19%

    And holy crap!! I only just looked at your doses!

    Like figdaddy mentioned... Extremely high pct dosage.
  6. New Member
    figdaddy's Avatar
    Join Date
    Jan 2010
    Posts
    345
    Rep Power
    314
    Level
    15
    Lv. Percent
    66.51%

    It was ur clomid dose. End of story. Smarten up or don't inject yourself! As time passes you'll feel normal again. I promise that anxiety is temporary.... Just stop fking around!
  7. New Member
    Andy G's Avatar
    Stats
    6'1"  238 lbs.
    Join Date
    Sep 2008
    Age
    40
    Posts
    243
    Rep Power
    196
    Level
    12
    Lv. Percent
    88.7%

    Mik14, in regards to your tren question, that anxiety was most likely related to prolactin sides. Prami or caber can handle this next time, assuming u weren't using either?
  8. New Member
    mik14's Avatar
    Join Date
    Mar 2012
    Posts
    260
    Rep Power
    1713
    Level
    14
    Lv. Percent
    8.19%

    Quote Originally Posted by Andy G
    Mik14, in regards to your tren question, that anxiety was most likely related to prolactin sides. Prami or caber can handle this next time, assuming u weren't using either?
    No I didn't use either. But iv gone natty since then aswell which I'm going to stick to. Seeing good results, recently had blood work and everything came back well so I'm pumped to go hard and natty!

    That's good to know, I didn't realize increase in prolactin can cause anxiety like that! Cheers!
  9. Advanced Member
    ohiostate2827's Avatar
    Join Date
    May 2007
    Posts
    785
    Rep Power
    2825
    Level
    22
    Lv. Percent
    71.45%

    im having anxiety from my clomid 25mg daily and aromasin 12.5 eod. had test levels checked on 8th day of pct. results said my T levels were only 76ng/dl
  

  
 

Similar Forum Threads

  1. Adex/Aromasin in PCT any good?
    By MrZ in forum Post Cycle Therapy
    Replies: 12
    Last Post: 10-20-2009, 08:25 AM
  2. Need Help in restoring libido In PCT
    By Zombie in forum Anabolics
    Replies: 59
    Last Post: 06-30-2006, 02:37 PM
  3. Replies: 171
    Last Post: 05-23-2006, 04:49 AM
  4. Replies: 14
    Last Post: 01-24-2005, 04:10 PM
  5. PCT with IMPACT? Any opinions?
    By Mr.50 in forum Anabolics
    Replies: 12
    Last Post: 12-11-2004, 12:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in